Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore throat, runny nose, ear pain, fatigue, chest congestion, pain when breathing. Taking Mucinex. Need opinion

I am wondering if my worsening upper respiratory symptoms would warrant a visit to my family doctor... It started about a week ago with a sore throat, runny nose and ear ache (possibly infection, which has improved now). I started to feel better yesterday, but by mid-day today, I was extremely fatigued, I feel congestion in my chest, and a burning pain when breathing.. Trying to treat it with mucinex... Would appreciate your advice. Thank you.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
My advice would be to show yourself to doctor as soon as possible...this was upper resiratory infection which is now moving to lower respiratory need to be examined and take antibiotics ,decongestant,mucinex, and for symptomatic improvement bronchodilator if required.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor